# SDR TSAA9753251

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230C
- Aircraft serial: 23155
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, DISCOVERED CORROSION ON BS 328 FLOOR BEAM UPPER CHORD AT LBL 11.0.  REPAIRED PER ECO 2850 CORROSION BLEND-OUT.  AIRCRAFT RETURNED TO SERVICE.  TAT:  27,890.42 HOURS.  TAC:  27,480.  (X)
